EconPapers    
Economics at your fingertips  
 

Convergence Theorems for Fixed Points of Multivalued Strictly Pseudocontractive Mappings in Hilbert Spaces

C. E. Chidume, C. O. Chidume, N. Djitté and M. S. Minjibir

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

Let be a nonempty, closed, and convex subset of a real Hilbert space . Suppose that is a multivalued strictly pseudocontractive mapping such that . A Krasnoselskii-type iteration sequence is constructed and shown to be an approximate fixed point sequence of ; that is, holds. Convergence theorems are also proved under appropriate additional conditions.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/629468.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/629468.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:629468

DOI: 10.1155/2013/629468

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:629468